# SDR 9714729750

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Mech
- Condition: Lack Of Lube
- Location: Lt/Rt Ailerons
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL310, AILERON TRIM INDEX CONTINUED TO GET MORE OUT OF TRIM AS AIRCRAFT WAS TURNED WITH TURN KNOB.  DISCONNECTED AUTO-PILOT AND WAS UNABLE TO BANK AIRCRAFT WITH CONTROL WHEEL.  AFTER DESCENDING TO LOWER ALT, WAS ABLE TO CONTROL ROLL WITH CONTROL WHEEL AND AUTO-PILOT.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND CHECKED OPERATION OF AILERON AND TRIM SYSTEM.  OP CHECK OK.  LUBRICATED ALL FAIRLEADS AND PULLEYS IN AILERON SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
